# SDR RAIA961125

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- System (JASC): 3418 · Stall Warning System
- Part: Alpha Probe
- Part number: 45150560
- Condition: Failed
- Location: Lt Fuselage
- Part time: 7,797 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7136 - CAPTAINS ALPHA PROBE C/B POPPED, AND WOULD NOT RESET.  MAINTENANCE REPLACED THE CAPTAINS ALPHA PROBE. (M)
